# SDR WIP2002F00000

- Difficulty date: January 4, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N911FS
- Make and model: Bell 407
- Aircraft serial: 53424
- Engine: Allsn 250C47B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339103
- Part serial: M9913381336
- Condition: Failed
- Location: Main Rotor
- Part time: 780 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BEARING FAILIED.
